# SDR TRAX200700279

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,093 hours, 4,741 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL STEERING INOP MSG AFTER TAKEOFF, EMERGENCY DECLARED.
